# SDR AALA201701139011

- Difficulty date: January 12, 2017
- Submitted: January 13, 2017
- Operation: Air carrier
- Aircraft: N540UW
- Make and model: Airbus A321-231
- Aircraft serial: 4107
- Aircraft time: 23,421 hours, 9,274 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Broken
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BROKEN EMERGENCY EXIT LIGHT COVER OVER R4 DOOR. MAINTENANCE REPLACED LIGHT COVER IAW AMM 33-50-00.
